Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Discolored Ejaculate
Oct 13, 2003

I have recently started therapy with Kaletra. I noticed an amber discoloration of my ejaculate. Is this related to Kaletra?

Response from Dr. Conway

If you look at the possible side effects of Kaletra, things such as skin discoloration and abnormal ejaculation are listed, discolored ejaculate is not ever mentioned, nor have I ever encountered it.

There are some medications (like rifampin, rifabutin) that cause discoloration of all body fluids (including the ejaculate). Kaletra is not like that.

I would look elsewhere for the cause of your problem. Good luck in finding it.



Previous
Is it the Reyataz or the Combivir ?
Next
is the use of steroids to treat wasting and weight loss really safe in the long run?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement